MathSciNet Relay Station
MathSciNet bibliographic data
MR2855473 49M30 (65K05)
Mashayekhi, S.; Ordokhani, Y.; Razzaghi, M. Hybrid functions approach for nonlinear constrained optimal control problems. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 4, 1831–1843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement